1 doctor weighed in:

If you have a bladder infection and on antibiotic,can you get a cortisone shot in your knee.Would it make infection worse-cortisone?

1 doctor weighed in
Dr. Paul Williams
Family Medicine

In brief: UTI & cortisone shot

Unlikely that intraarticular cortisone will make a bladder infection worse - I am assuming you were on treatment for the infection prior to the cortisone shot.
Bladder infections generally respond quickly with the right antibiotic. Just to be sure I would ask for a urine culture several days after completing the antibiotic to make sure the infection is cleared. good luck

In brief: UTI & cortisone shot

Unlikely that intraarticular cortisone will make a bladder infection worse - I am assuming you were on treatment for the infection prior to the cortisone shot.
Bladder infections generally respond quickly with the right antibiotic. Just to be sure I would ask for a urine culture several days after completing the antibiotic to make sure the infection is cleared. good luck
Dr. Paul Williams
Dr. Paul Williams
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors